Increasing Body Temperature

Illustration of Increasing Body Temperature
Illustration: Increasing Body Temperature

Doc from a few days ago I like to eat spicy, even though I haven’t eaten carbohydrates. So that the symptoms caused such as increased inner Pasan, abdominal pain, and inflammation. What medicine should I take in the dock? Thank you

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Complaints of heartburn, abdominal pain and inflammation that you experience, can be related or not related to the history you mentioned. If related, then the possibility that you experience is stomach acid disease.


Acid reflux disease is a condition when the stomach produces too much acid, and this causes symptoms of heartburn which can sometimes penetrate to the back, nausea, vomiting, chest feel hot, tightness, bitter tongue and sore throat. This condition is usually triggered by the following factors:

Eat spicy, sour, oily and fatty foods
Coffee consumption
Overweight
Delay eating
Lie down immediately after eating
Smoke
Stress

Even so, without direct examination, you may experience other conditions, such as infection or injury to the stomach. Our advice, try to avoid the trigger factors such as spicy food, consumption of warm water, eat regularly, and may consume over-the-counter ulcer drugs by reading the rules of use listed.


But if your complaint does not improve, then the suspicion that this is another disease increases. Then check yourself to the doctor to do a history, physical examination and possibly support if considered necessary. The handling you will receive later depends on the results of the inspection. So, hopefully answering your question.

: by

Related Question

How To Treat Itching And Spots On The Lip Area After Eating Cashews?

How To Treat Itching And Spots On The Lip Area After Eating Cashews?

(6 months ago)

Good morning,. So, like this, a week ago my friends and I ate guava / cashew nuts inside the guava seeds. The way to eat it is we burn the guava seeds / roast with fire until it is... Read more

How Can You Deal With Vomiting After Taking Antibiotics And Paracetamol?

How Can You Deal With Vomiting After Taking Antibiotics And Paracetamol?

(4 months ago)

I really like this drug, paracetamol and other antibiotics, but the next day I drank nausea, then vomited, finally the drug was not consumed. That’s how to overcome it, huh?... Read more

Cough On A 10-month-old Baby To Appear Vomiting?

Cough On A 10-month-old Baby To Appear Vomiting?

(4 months ago)

My child is 10 months old, he coughs. And the cough is like vomiting, but it doesn’t come out for almost 2 weeks, coughing like that. Why is that? Thank you... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *